Functiones et Approximatio Commentarii Mathematici

Classification of characteristic polynomials of simple supersingular abelian varieties over finite fields

Gary McGuire, Vijaykumar Singh, and Alexey Zaytsev

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we give a complete description of the characteristic polynomials of simple supersingular abelian varieties over finite fields. We list them for the dimensions up to $7$

Article information

Source
Funct. Approx. Comment. Math. Volume 51, Number 2 (2014), 415-436.

Dates
First available in Project Euclid: 26 November 2014

Permanent link to this document
http://projecteuclid.org/euclid.facm/1417010862

Digital Object Identifier
doi:10.7169/facm/2014.51.2.11

Mathematical Reviews number (MathSciNet)
MR3282636

Zentralblatt MATH identifier
1304.14025

Subjects
Primary: 14G15: Finite ground fields
Secondary: 11C08: Polynomials [See also 13F20] 11G10: Abelian varieties of dimension > 1 [See also 14Kxx] 11G25: Varieties over finite and local fields [See also 14G15, 14G20]

Keywords
abelian varieties over finite fields Weil polynomials

Citation

Singh, Vijaykumar; McGuire, Gary; Zaytsev, Alexey. Classification of characteristic polynomials of simple supersingular abelian varieties over finite fields. Funct. Approx. Comment. Math. 51 (2014), no. 2, 415--436. doi:10.7169/facm/2014.51.2.11. http://projecteuclid.org/euclid.facm/1417010862.


Export citation

References

  • R.P. Brent, On computing factors of cyclotomic polynomials, Mathematics of Computation, pages 131–149, 1993.
  • M. Deuring, Die typen der multiplikatorenringe elliptischer funktionenkörper, in Abhandlungen aus dem mathematischen Seminar der Universität Hamburg, volume 14, pages 197–272. Springer, 1941.
  • K. Eisenträger, The theorem of Honda and Tate, 2004.
  • S. Haloui, The characteristic polynomials of abelian varieties of dimensions $3$ over finite fields, Journal of Number Theory 130(12) (2010), 2745–2752.
  • S. Haloui and V. Singh, The characteristic polynomials of abelian varieties of dimension $4$ over finite fields, in Arithmetic, Geometry, Cryptography and Coding Theory: 13th Conference [on] Arithmetic, Geometry, Cryptography and Coding Theory, CIRM, Marseille, France, March 14-18, 2011: Geocrypt 2011, Bastia, France, June 19-24, 2011, volume 574, page 59. American Mathematical Soc., 2012.
  • D. Maisner and E. Nart, Abelian surfaces over finite fields as Jacobians, Experimental mathematics 11(3) (2002), 321–337.
  • E. Nart and C. Ritzenthaler, Jacobians in isogeny classes of supersingular abelian threefolds in characteristic 2, Finite Fields and their applications 14(3) (2008), 676–702.
  • F. Oort, Subvarieties of moduli spaces, Inventiones mathematicae 24(2) (1974), 95–119.
  • R.S. Pierce, Associative algebras, Springer Verlag, 1982.
  • K. Rubin and A. Silverberg, Supersingular abelian varieties in cryptology, in Advances in Cryptology – CRYPTO 2002, pages 336–353, Springer, 2002.
  • J.P. Serre, Local fields, Springer, 1979.
  • J. Tate, Endomorphisms of abelian varieties over finite fields, Inventiones mathematicae 2(2) (1966), 134–144.
  • J. Tate, Classes d'isogénie des variétés abéliennes sur un corps fini (d'après T. Honda), Séminaire Bourbaki vol. 1968/69 Exposés 347-363, pages 95–110, 1971.
  • W.C. Waterhouse, Abelian varieties over finite fields, Ann. Sci. Ecole Norm. Sup.(4) 2 (1969), 521–560.
  • C. Xing, On supersingular abelian varieties of dimension two over finite fields, Finite Fields and Their Applications 2(4) (1996), 407–421.
  • H.J. Zhu, Supersingular abelian varieties over finite fields, Journal of Number Theory 86(1) (2001), 61–77.
  • H.J. Zhu, Group structures of elementary supersingular abelian varieties over finite fields, J. Number Theory 81 (2000), 292–309.